Header

UZH-Logo

Maintenance Infos

Hamilton-Jacobi equations with obstacles


De Lellis, C; Robyr, R (2011). Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis, 200(3):1051-1073.

Abstract

We consider a problem in the theory of optimal control proposed for the first time by Bressan. We characterize the associated minimum time function using tools from geometric measure theory and we obtain, as a corollary, an existence theorem for a related variational problem.

Abstract

We consider a problem in the theory of optimal control proposed for the first time by Bressan. We characterize the associated minimum time function using tools from geometric measure theory and we obtain, as a corollary, an existence theorem for a related variational problem.

Statistics

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 08 Jan 2012
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:08 Jan 2012 19:16
Last Modified:07 Dec 2017 10:45
Publisher:Springer
ISSN:0003-9527
Publisher DOI:https://doi.org/10.1007/s00205-010-0382-y

Download

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 302kB
View at publisher
Filetype: Other (Coversheet Pages conversion from application/pdf to application/pdf) - Registered users only